On quiver Grassmannians and orbit closures for representation-finite algebras

Crawley-Boevey, W and Sauter, J (2017) On quiver Grassmannians and orbit closures for representation-finite algebras. Mathematische Zeitschrift, 285 (1). pp. 367-395. ISSN 0025-5874



  • Crawley-Boevey, W
  • Sauter, J
Copyright, Publisher and Additional Information: © The Author(s) 2016. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Keywords: Quiver Grassmannian; Representation variety; Auslander algebra; Tilting theory
  • Accepted: 3 May 2016
  • Published (online): 7 June 2016
  • Published: February 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 11 May 2016 10:30
Last Modified: 11 Apr 2018 12:26
Published Version: https://doi.org/10.1007/s00209-016-1712-z
Status: Published
Publisher: Springer Verlag (Germany)
Identification Number: https://doi.org/10.1007/s00209-016-1712-z